Dear Gentelmen Please help . . .

Discussion in 'The Healthy Penis' started by GR7, Feb 2, 2010.

  1. GR7

    GR7 New Member

    Joined:
    Jan 30, 2010
    Messages:
    20
    Likes Received:
    0
    Gender:
    Male
    Location:
    Norway
    Dear All,

    I hope that I will get some help here from the greatest
    member of this ever green forum for Gentlemen.

    I am 36 year old & married.
    I am always hungry for sex. Especially when wife dress some sexy
    for me or just cannot wait for so many days without having sex.

    Problem is that my penis is not the same as before:frown1: maybe getting tired:frown1: But is there any tips to get penis a more active? I cum often very fast than normal. After that I getting frustrated and showing some anger to myself:mad:

    The main reason for this message is that how get my penis more good enough for having fun with it? I am a person who have HIGH BLOOD pressure problems and a lots a depression in life because of many reasons. I can feel that these problems does matter when I think for sex.

    Sorry for my poor english.
     
  2. hairyman101

    hairyman101 New Member

    Joined:
    Jul 4, 2006
    Messages:
    990
    Albums:
    3
    Likes Received:
    256
    Gender:
    Male
    your high blood pressure problem would react if you took viagra so i recomend argnine...... a amino acid you can buy at any store with pills. you will have to take it for awhile before you notice anything new. it does work. harder erections and more cum.
     
  3. GR7

    GR7 New Member

    Joined:
    Jan 30, 2010
    Messages:
    20
    Likes Received:
    0
    Gender:
    Male
    Location:
    Norway
    Thanks a lot for the suggestion.
    But I never used "viagra" before. Therefore
    just wondering what does it helps?
     
  4. GR7

    GR7 New Member

    Joined:
    Jan 30, 2010
    Messages:
    20
    Likes Received:
    0
    Gender:
    Male
    Location:
    Norway
    Finally, I got some friends to talk with.
    Because I feel so alone with its about to talk or share "penis"
    Just cannot have a break for sex more than 3 or 4 days. Maybe this
    is the main problems?
    I don`t care about the size, but just that he have to get life again
    as before.
     
  5. B_625girth

    B_625girth New Member

    Joined:
    Jun 30, 2007
    Messages:
    2,372
    Likes Received:
    13
    Gender:
    Male
    Location:
    midwest
    do you take meds for your high BP? depending on what you take, you could take viagra. viagra was actually developed as a med to lower BP, the side effect was improved erections. so it was marketed as a ED drug. check with a doctor.
     
  6. GR7

    GR7 New Member

    Joined:
    Jan 30, 2010
    Messages:
    20
    Likes Received:
    0
    Gender:
    Male
    Location:
    Norway
    Sure, I will try it.
    Just was a bit scared that it may give some serious side effect?
    Yes, I have 2 diffrent type of meds for high BP. But whenever visit my
    doctor then the result is always scary.
    When every thing is set for you and you are with your love.
    But when you cum much earlier then only 1 thing you can get and that
    is a anger against yourself. That really heart me.

    Thank you friend.
     
  7. B_jeepguy2

    B_jeepguy2 New Member

    Joined:
    Oct 5, 2008
    Messages:
    1,048
    Likes Received:
    9
    Gender:
    Male
    Location:
    East Coast
    Go to the doc and get your testosterone levels checked.
     
  8. Whatha20

    Whatha20 New Member

    Joined:
    Jan 31, 2010
    Messages:
    11
    Likes Received:
    0
    Gender:
    Male
    Location:
    NC
    Testoterone levels affect arrousal, as well as high bp and depression meds. I have taken Xanax before, not prescribed but I digress, I couldn't keep it up while I was on that stuff. High bp is also a killer in more ways than one. Go get labwork drawn, ask for chem8 profile and testoterone levels.
     
  9. GR7

    GR7 New Member

    Joined:
    Jan 30, 2010
    Messages:
    20
    Likes Received:
    0
    Gender:
    Male
    Location:
    Norway
    Finally, I went to my doctor and he wrote "Viagrat" tab to me.
    But he also told me that its a different type of this kind of medicin.
    The most side affect can be pain in head etc . . .
    But nothing to worry about "Heart" But if your BP level is too high even
    you takes some medicine for it then its too dangerous for you to take. But its
    also depend on age :confused:
     
Draft saved Draft deleted